# SDR AALA201606129004

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 16,268 hours, 5,979 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE1900012
- Part serial: M294GB999
- Condition: Stuck
- Location: Fuel System
- Part time: 51,930 hours, 19,249 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NEITHER ACTUATOR TANK WILL ACCEPT FUEL DURING REFUELING NOR CAN FUEL BE TRANSFERRED FROM WING TO ACT.  MAINTENANCE FOUND THE ACTUATOR TRANSFER VALVE ACTUATOR, 6QH, STUCK IN THE OPEN POSITION AND REPLACED IT IAW AMM 28-28-53-400-001.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
